Resonant optical solitons with fractional temporal evolution by modified extended direct algebraic method

Hubert M. B. , Justin M., Betchewe G., Doka S. Y. , Kofane T. C. , Biswas A., ...More

OPTIK, vol.181, pp.1075-1079, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 181
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2018.12.181
  • Title of Journal : OPTIK
  • Page Numbers: pp.1075-1079


This paper employs modified extended direct algebraic method to recover bright, dark and singular solitons for resonant nonlinear Schrodinger's equation that is studied with dual-power law media. Singular periodic solutions also emerge as a byproduct of this integration scheme.